MathSciNet Relay Station
MathSciNet bibliographic data
MR1503385 Contributed Item
Agnew, R. P.; Morse, A. P. Extensions of linear functionals, with applications to limits, integrals, measures, and densities. Ann. of Math. (2) 39 (1938), no. 1, 20–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement